MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. PRO II NPWT PUMP; NEGATIVE PRESSURE WOUND THERAPY PUMP (OMP)

DEROYAL INDUSTRIES, INC. PRO II NPWT PUMP; NEGATIVE PRESSURE WOUND THERAPY PUMP (OMP)
Model Number NP-2000
Medical Device Problem Codes Loss of or Failure to Bond (1068); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 1/30/2024 reporting "i have had your nwt wound vac since (b)(6) 2024.We have not been able to keep a dressing on for more than five hours.That is with three different experienced registered nurses and one doctor attempting to apply it.Due to these problems your machine has caused a skin breakdown." this investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
I have had your nwt wound vac since (b)(6) 2024.We have not been able to keep a dressing on for more than 5 hours with three different experienced registered nurses and one doctor attempting to apply it.Due to these problems your machine has caused skin breakdown.
 
Additional Manufacturer Narrative
A complaint was received on 1/30/2024 reporting "i have had your nwt wound vac since (b)(6) 2024.We have not been able to keep a dressing on for more than five hours.That is with three different experienced registered nurses and one doctor attempting to apply it.Due to these problems your machine has caused a skin breakdown." the complaint sample was received and diagnostics testing was performed on the device.Testing indicates that the complaint sample was working properly.The units firmware was updated to current revision and the unit was returned to osf home care services.The potential root cause was determined to be an application error regarding the dressing.The customer stated that the device alarmed when used which is a risk control for poor dressing application.Deroyal provides a user manual and trouble shooting card with the unit upon purchase to help the end user understand how to operate and function the device.Deroyal will continue to monitor through the complaint handling system.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
PRO II NPWT PUMP
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY PUMP (OMP)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer Contact
rose earl
200 debusk lane
powell, TN 37849
8653621051
MDR Report Key18797717
Report Number1060680-2024-00001
Device Sequence Number7162712
Product Code OMP
UDI-Device Identifier00749756781053
UDI-Public00749756781053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNP-2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown